# SDR SWAA2023100396040

- Difficulty date: August 31, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ACCESS PANEL 193B LOWER SKIN SURFACE HAS SEVERAL ELONGATED HOLES.<[01] APPLIED REPAIR. AT PANEL 193B PER B737 SRM 53-40-70-2R-1 ; B737 SRM 51-70-04-2R-9 AND B737 SRM 51-70-04-2R-0 PARAGRAPH (4.L.7 & 4.N.2) TOOL USED TEMPERATURE CONTROL ID 160354 DUE DATE 02-16-24; VACUUM GAGE ID 173239 DUE DATE 02-23-24. MATERIAL USED RESIN 9390 PO# 1791128 AND FIBER GLASS PO#1738579; APPLIED TOPCOAT ON LOWER FUSELAGE ACCESS PANEL 193B LOWER SKIN REF B 737 AMM 51-21-73-370-803;[02] VERIFIED CORRECTIVE ACTION.
